Bach Bibliography
Record Form View

Article in German

AUTHOR: Lohmann, Johannes 
TITLE: Die griechische Musik als mathematische Form. 
SERIES: AfMw, Vol. 14, No. 3 (1957), pp. 147-155.

If you find errors in this record, please submit corrections.

FURTHER TECHNICAL INFORMATION


CATEGORY
n 
 
ENTERED
16/02/1991 
MUSIC
 
 
MODIFIED
15/02/2008 
ASPECT
num 
 
QUERY
 
RECORD
11137 
 
STATUS
Ae 


BachBib Search Engine 2 Verssion 1.55 (c) M. Vincent 1997. Last revised on 17 February 2008 by Yo Tomita
Search took 0.078s cpu time (0.031s in system), 465935 records per second.